# SDR FDEA201803140685

- Difficulty date: March 14, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,322 hours, 26,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trigger
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR WILL NOT OPEN FULLY,  HAD TO EXIT FROM  R1 ENTRY DOOR.    REPLACED THE LT EMERGENCY POWER TRIGGER IAW MM 52-11-32-4.   PERFORMED AN OPS TEST OF THE L1 DOOR IAW MM 52-11-00-2. ALL TESTS PASSED.
